MathSciNet Relay Station
MathSciNet bibliographic data
MR346881 (49 #11602) 60F15
Smythe, R. T. Strong laws of large numbers for $r$-dimensional arrays of random variables. Ann. Probability 1 (1973), no. 1, 164–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement